# SDR DXTA2022011155050

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N447QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500635
- Aircraft time: 142 hours, 95 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: THE MAIN AIRCRAFT DOOR IS EXTREMELY DIFFICULT TO OPEN FROM THE INSIDE. IT REQUIRES BOTH HANDS AND LOTS OF FORCE ON THE RED HANDLE. IT IS EVEN HARDER TO CLOSE IT FROM THE OUTSIDE. // SIGNOFF// LUBRICATED MAIN DOOR LATCH PINS AS NEEDED. WORK PERFORMED IAW EMBRAER PHENOM 300 AMM CH 52-11-21
